# SDR A6WA200840539

- Difficulty date: July 9, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 10,844 hours, 10,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Dislodged
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL ONLY PARTIALLY OPEN.  FOUND POWER ASSIST MOTOR CABLE WAS OUT OF ROLLER TRACK.  REMOVED AND REPLACED PAX DOOR POWER ASSIST MOTOR IAW 52-11-08.  C/W ELECTRICAL 52 &51.  DOOR ASSIST OPS CHECKS GOOD.  (A)
